MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number PCF-H190TI
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited a white foreign material found inside the air/water channel and the jet tube channel.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The event can be detected by following the instructions for use: gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.The event can be prevented by following the instructions for use: gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20351040
Report Number9610595-2024-19844
Device Sequence Number8024150
Product Code FDF
UDI-Device Identifier04953170420719
UDI-Public04953170420719
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K192793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPCF-H190TI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown